MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM/3.5MM VA-LCP POSTLAT DHP-LAT SUPT 4H/RT/88MM-MED; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7MM/3.5MM VA-LCP POSTLAT DHP-LAT SUPT 4H/RT/88MM-MED; PLATE, FIXATION, BONE
Model Number 02.117.004
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: additional product codes: hwc complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, while inserting a 2.7 va locking screw, the screw did not properly engage into the locking holes of a posterior medial distal humerus plate.Additionally, when inserting a locking screw, a shaving of metal came off of the screw.It was removed and the surgery was successfully completed.No surgical delay was reported.This report involves one 2.7mm/3.5mm va-lcp postlat dhp-lat supt 4h/rt/88mm-med.This is report 1 of 3 for (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP POSTLAT DHP-LAT SUPT 4H/RT/88MM-MED
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK RARON (CH)
kanalstrasse west 30
raron 3942
SZ   3942
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15536119
Report Number8030965-2022-07769
Device Sequence Number12083633
Product Code HRS
UDI-Device Identifier10886982035684
UDI-Public10886982035684
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120717
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.117.004
Device Catalogue Number02.117.004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2022
Initial Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 20
Patient Age19 YR
Patient SexFemale